# SDR AALA202404228335

- Difficulty date: March 28, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 35,147 hours, 15,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U187
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM BS 500C TO BS 500D, LBL 25. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
